Asian Journal of Mathematics

Volume 3 (1999)

Number 4


The holomorphic kernel of the Rankin–Selberg convolution

Dorian Goldfeld and Shouwu Zhang

pp. 729-748

On Ricci-flat twistor theory

Roger Penrose

pp. 749-756

A Paley–Wiener theorem for the analytic wave front set

Jan Boman and Lars Hörmander

pp. 757-770

Mirror principle III

Bong H. Lian, Kefeng Liu, and Shing-Tung Yau

pp. 771-800

Holomorphic spheres in loop groups and Bott periodicity

Ralph L. Cohen, Ernesto Lupercio, and Graeme B. Segal

pp. 801-818

Anomalies in string theory with $D$-branes

Daniel S. Freed and Edward Witten

pp. 819-852

Deforming Calabi–Yau orbifolds

Dominic Joyce

pp. 853-868